# SDR CALA2023063002096

- Difficulty date: June 29, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 75,219 hours, 32,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347656900000
- Condition: Corroded
- Location: Aft Cargo Pit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FR59 AT STGR 38R PROFILE PANEL SUPPORTING SHEAR PLATE HAS CORROSION ON FWD END PER HAECO LCQ N/R 9298945/44945 GEN BY V925324
